# SDR 07FDEA01379

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 51,850 hours, 16,120 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: ABH7357511
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR DOWN AND HAD 4 RED LIGHTS, PUSHED ANTI-SKID TEST AND ANTI-SKID LIGHTS REMAINED BLANK.RAISED GEA  R AND LOWERED GOT 4 GREEN AND ANTI-SKID TESTED.SUSPR  CT THE SWITCH WHEN THE GEAR HANDLE IS PUSHED IN, DURING PREFLT CHECKS IT WAS STICKY.  JACKED ACFT AND COMPLETED GEAR SWING. FOUND THAT   HANDLE SWITCH WAS STICKING OUT CAUSING RED LIGHTS TO STAY ON WITH HANDLE IN THE DOWN POSITION. ALSO CAUSES THE ANTI SKID NOT TO TEST (UNTIL HANDLE PUSHED ALL THE WAY IN. CLEANED HANDLE RELEASE MECHANISM REF. AMM DC10-32-31-02-7. NOW OPS CK'S GOOD ON GEAR SWING.
